# SDR MASA200601454

- Difficulty date: May 31, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 3,131 hours, 2,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214810A
- Part serial: 636
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 1,951 hours, 1,480 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5092 CLT - BOTH ENGINE THRUST REVERSERS UNSAFE CAUTION MESSAGE.  MX REPLACED THE RIGHT ICV SWITCH AND OP'S CHECK GOOD.  MX CND THE LEFT ENGINE T/R.
